# SDR KCSA202206061075

- Difficulty date: June 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 95,554 hours, 16,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1140 L/H FRAME AT TENSION TIE ATTACH POINT HAS 2 EA CRACK INDICATIONS
